Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 54, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2011, 11:43 PM CDT for 7 counties in Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2011, 11:43 PM CDT (04:43 UTC)
- Expired
- Jul 2, 2011, 12:25 AM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 127 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 8:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5304 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
931
WUUS53 KGRB 020443
SVRGRB
WIC041-067-069-073-078-083-115-020530-
/O.NEW.KGRB.SV.W.0054.110702T0443Z-110702T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1143 PM CDT FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FOREST COUNTY IN NORTHEAST WISCONSIN...
LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
SOUTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
EASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
OCONTO COUNTY IN NORTHEAST WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 1230 AM CDT
* AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF MERRILL TO 7 MILES NORTH OF BEVENT...AND
MOVING EAST AT 60 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
ANTIGO...CRANDON...PARRISH...NEOPIT...PEARSON...WHITE LAKE...
MOUNTAIN AND CARTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS MARATHON COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4547 8927 4547 8905 4553 8905 4560 8884
4507 8829 4473 8956 4514 8995 4527 9002
TIME...MOT...LOC 0442Z 248DEG 53KT 4530 8965 4489 8921
WIND...HAIL 60MPH 0.88IN
$$
MPC3 follow-up statements
974
WWUS53 KGRB 020501
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1201 AM CDT SAT JUL 2 2011
WIC041-067-069-073-078-083-115-020530-
/O.CON.KGRB.SV.W.0054.000000T0000Z-110702T0530Z/
FOREST WI-LANGLADE WI-LINCOLN WI-MARATHON WI-MENOMINEE WI-SHAWANO WI-
OCONTO WI-
1201 AM CDT SAT JUL 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
SHAWANO...MENOMINEE...NORTHEASTERN MARATHON...SOUTHEASTERN LINCOLN...
LANGLADE AND SOUTHWESTERN FOREST COUNTIES UNTIL 1230 AM CDT...
AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PARRISH TO NEOPIT...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
CRANDON...NEOPIT...PEARSON...WHITE LAKE...MOUNTAIN...CARTER...
BRYANT AND SUMMIT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MARATHON COUNTY. THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4547 8927 4547 8905 4553 8905 4560 8884
4507 8829 4484 8920 4535 8971
TIME...MOT...LOC 0501Z 248DEG 53KT 4540 8928 4499 8884
WIND...HAIL 60MPH <.75IN
$$
MPC334
WWUS53 KGRB 020511
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1211 AM CDT SAT JUL 2 2011
WIC069-073-115-020520-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-110702T0530Z/
LINCOLN WI-MARATHON WI-SHAWANO WI-
1211 AM CDT SAT JUL 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...NORTHEASTERN
MARATHON AND SOUTHEASTERN LINCOLN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4547 8927 4547 8905 4553 8905 4560 8884
4507 8829 4495 8896 4503 8898 4503 8904
4542 8943
TIME...MOT...LOC 0510Z 248DEG 53KT 4545 8910 4504 8867
$$
WIC041-067-078-083-020530-
/O.CON.KGRB.SV.W.0054.000000T0000Z-110702T0530Z/
FOREST WI-LANGLADE WI-MENOMINEE WI-OCONTO WI-
1211 AM CDT SAT JUL 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
NORTHERN MENOMINEE...LANGLADE AND SOUTHWESTERN FOREST COUNTIES UNTIL
1230 AM CDT...
AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF PEARSON TO 6 MILES NORTHEAST OF NEOPIT...
MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
CRANDON...MOUNTAIN...CARTER...LANGLADE...HOLLISTER...LILY...
PICKEREL AND NASHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.
&&
LAT...LON 4547 8927 4547 8905 4553 8905 4560 8884
4507 8829 4495 8896 4503 8898 4503 8904
4542 8943
TIME...MOT...LOC 0510Z 248DEG 53KT 4545 8910 4504 8867
WIND...HAIL 60MPH <.75IN
$$
MPC121
WWUS53 KGRB 020525
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1225 AM CDT SAT JUL 2 2011
WIC041-067-078-083-020534-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-110702T0530Z/
FOREST WI-LANGLADE WI-MENOMINEE WI-OCONTO WI-
1225 AM CDT SAT JUL 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR OCONTO...NORTHERN MENOMINEE...
LANGLADE AND SOUTHWESTERN FOREST COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA. HOWEVER...SOME BRIEF STRONG GUSTY WINDS UP TO 40
MPH WILL REMAIN POSSIBLE FOR THE NEXT HOUR OVER EASTERN LANGLADE AND
SOUTHERN FOREST COUNTIES.
LAT...LON 4547 8927 4547 8905 4553 8905 4560 8884
4507 8829 4495 8896 4503 8898 4503 8904
4542 8943
TIME...MOT...LOC 0524Z 248DEG 53KT 4553 8883 4511 8839
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:37 PM CDT, 9 hours 6 minutes earlier.
Area forecast discussion, Jul 1, 2:37 PM CDT, 9 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 237 PM CDT FRI JUL 1 2011 .SYNOPSIS...SEASONABLY QUIET ONCE THE CURRENT HEAT AND HUMIDITY EXIT THE AREA. SEASONABLY STG BAND OF WESTERLIES WL PERSIST ACRS THE NRN CONUS AND SRN CANADA...N OF SUBTROPICAL RIDGE ACRS THE SRN CONUS. THE ANTICYCLONE ANCHORING THE RIDGE WL GRADUALLY SHIFT WWD INTO THE SRN ROCKIES. THAT WL ALLOW A WEAKNESS IN THE RIDGE TO DEVELOP OVER THE ERN CONUS. THE WEAKNESS WL ALLOW THE UPR FLOW ACRS THE FCST AREA TO TILT WNWLY AT TIMES...LEAVING THE FCST AREA PRIMARILY UNDER THE INFLUENCE OF WK HIGH PRESSURE. THE PATTERN SHOULD BE A RELATIVELY QUIET ONE FOR MID-SUMMER. MAIN CHCS OF PCPN WL COME WITH PASSAGE OF COOL FRONT TNGT...AND ANOTHER EARLY NEXT WK. THE OVERALL PATTERN SEEMS TO FAVOR SOMEWHAT BLO NORMAL PCPN FOR THE PERIOD AS A WHOLE. BUT ACTUAL AMNTS WL DEPEND ON THE LCN OF DEVELOPMENT AND MVMT OF INDIVIDUAL CONVECTIVE SYSTEMS. TEMPS SHOULD AVERAGE A LITTLE ABV NORMAL. && .SHORT TERM...TNGT AND SAT. MAIN FCST EMPHASIS TO BE ON CONVECTIVE POTENTIAL TNGT AS CDFNT MOVES INTO THE FCST AREA WITH A STG SHRTWV MOVING NE INTO THE NRN GREAT LKS. PLENTY OF INSTABILITY IN PLACE AHD OF THE FNT...THUS SVR RISK WL NEED TO BE LOOKED AT TNGT. THE 19Z MSAS SFC ANALYSIS HI PRES OVER THE ERN GREAT LKS WITH A CDFNT STRETCHED FROM NE MN SWWD TO S-CNTRL NEBRASKA. TIGHT PRES GRADIENT BETWEEN THESE SYSTEM CAUSED WINDS TO KICK UP TDA ESP OVER THE EAST. NEW TSTMS HAVE DEVELOPED OVER ERN SD AHD OF THE STG SHRTWV MOVING THRU THE CNTRL PLAINS. THIS TSTM ACTIVITY IS THE START OF THE SVR POTENTIAL LATER TNGT. HOT/HUMID CONDITIONS ALREADY IN PLACE ACROSS NE WI...ALTHO LOW CLDS DID MANAGE TO TEMPER MAX TEMPS A BIT NORTH AND EAST. CDFNT IS NOT MOVING EAST TOO QUICK (WAITING FOR UPR SUPPORT)...BUT THE FNT WL ACT AS A FOCAL POINT FOR SHWRS AND TSTMS. THE POTENT SHRTWV IS FCST TO LIFT NE THRU MN THIS EVENING AND REACH LK SUPERIOR BY DAYBREAK. FORCING ASSOCIATED WITH THIS FEATURE TO MAINLY BE TO OUR NORTH AND WEST...BUT N-CNTRL WI WL BE ON THE FRINGE OF THE BETTER FORCING. COUPLED WITH THE FNT...STG INSTABILITY...MODERATE SHEAR AND RGT ENTRANCE RGN OF THE UPR JET...POTENTIAL DOES EXIST FOR STG TO SVR STORMS OVER N-CNTRL WI LATER THIS EVENING INTO THE OVERNIGHT HOURS. EVEN WITH A HIGH FREEZING LEVEL...LARGE HAIL IS PSBL ALONG WITH DAMAGING WIND GUSTS IN BOWING LING STRUCTURES. FOR THE REST OF NE WI...SHWR/TSTM POTENTIAL DROPS OFF AS FORCING IS MUCH WEAKER ESP OVER E-CNTRL WI. TEMPS WL NOT DROP TOO MUCH TNGT AS THE FROPA DOES NOT OCCUR TIL LATE...THUS EXPECT READINGS TO RANGE FROM THE MID 60S TO LWR 70S. MOST OF ANY LINGERING SHWR/TSTM ACTIVITY IN THE EAST SHOULD END EARLY SAT MORNING AS THE CDFNT PUSHES FARTHER EAST. HI PRES IS FCST TO START BUILDING TOWARD THE WRN GREAT LKS WITH SUFFICIENT DRY AIR TO SEND DEW PTS DOWN INTO THE 50S AND 60S AND BRING A MOSTLY SUNNY AFTERNOON. VERY MILD START TO THE DAY WL STILL ALLOW FOR MAX TEMPS TO TOP OUT IN THE 80S. .LONG TERM...SAT NGT THROUGH NEXT FRI. MODELS ACTUALLY IN GOOD AGREEMENT ON THE PRIMARY WX SYSTEMS...ESPECIALLY CONSIDERING LOW AMPLITUDE FLOW REGIME THAT IS DEVELOPING. WK SFC HIGH MOVG IN BEHIND THE FRONT THAT WL CROSS THE AREA TNGT/EARLY SAT SHOULD KEEP DRY WX IN PLACE FOR THE REST OF THE HOLIDAY WEEKEND. NEXT CHC OF PCPN WL BE WITH FRONTAL SYSTEM CROSSING THE AREA TUE/TUE NGT. MODELS IN DECENT AGREEMENT ON TIMING...BUT THAT COULD STILL CHG IN LATER FCSTS GIVE THE ZONAL REGIME. THE GFS SEEMED TO BE PRODUCING TOO MUCH PCPN LATER NEXT WK...AS EXPECTED ANOTHER SFC RIDGE SHOULD BRING ANOTHER PERIOD OF QUIET WX. THE ECMWF LOOKED MORE REASONABLE. && .AVIATION...EXPECT VFR CIGS TO CONT INTO THIS EVENING...BUT LATER TNGT SCT MVFR CIGS/VSBYS DUE TO CONVECTION EXPECTED TO MOVE BACK INTO THE CENTRAL AND NORTH CENTRAL ROUGHLY BETWEEN 04Z AND 10Z. MVFR CIGS MAY LINGER INTO SAT MORNING...BEFORE VFR CONDITIONS RETURN AS HI PRES STARTS TO BUILD TOWARD THE WRN GREAT LKS. && .MARINE...SCA ADVY CURRENTLY IN EFFECT AND MAY NEED TO EXTEND TO EARLY EVENING AS WINDS ALONG THE LAKE HAVE YET TO SETTLE DOWN. && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR WIZ018>021-030-031- 035>038-045-048-049. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Jul 1, 8:55 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 855 PM CDT FRI JUL 1 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 855 PM CDT FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 AM FOR VILAS... FOREST...FLORENCE...ONEIDA...LINCOLN...LANGLADE...MARATHON AND WOOD COUNTIES. A SLOW MOVING COLD FRONT WILL BRING THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ACROSS CENTRAL...NORTH CENTRAL AND FAR NORTHEAST WISCONSIN UNTIL 2 AM. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. THE STORMS ARE EXPECTED TO MOVE INTO NORTHEAST AND EAST CENTRAL WISCONSIN...BUT ARE EXPECTED TO WEAKEN OR EVEN DISSIPATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A ROUND OR TWO OF THUNDERSTORMS WILL BE POSSIBLE SOMETIME TUESDAY...TUESDAY NIGHT...OR WEDNESDAY. THAT IS TOO FAR INTO THE FUTURE TO PROVIDE A MEANINGFUL ASSESSMENT OF THE SEVERE WEATHER RISK WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS CENTRAL...NORTH CENTRAL AND FAR NORTHEAST WISCONSIN ARE REQUESTED TO REPORT ANY WIND GUSTS OVER 40 MPH...WIND DAMAGE... LARGE HAIL OR LOCALLY HEAVY RAIN THAT PRODUCES URBAN STREET FLOODING OR PONDING OF WATER ON AREA HIGHWAYS. LMZ521-522-541>543-030200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 855 PM CDT FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT WITH SOME STORMS PRODUCING GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT OR WEDNESDAY. THAT IS TOO FAR INTO THE FUTURE TO PROVIDE A MEANINGFUL ASSESSMENT OF THE SEVERE WEATHER RISK WITH THE STORMS. ECKBERG
In the hours before
Special weather statement, Jul 1, 9:05 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CDT FRI JUL 1 2011 WIZ005-010-018-020300- LINCOLN-ONEIDA-VILAS- 905 PM CDT FRI JUL 1 2011 ...THUNDERSTORMS APPROACHING NORTH-CENTRAL WISCONSIN... AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM IRON COUNTY TO TAYLOR COUNTY...MOVING EAST AT 45 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WINCHESTER... MANITOWISH WATERS... PRESQUE ISLE... LAC DU FLAMBEAU... WOODRUFF... WILLOW RESERVOIR... TRIPOLI... SPIRIT FALLS... SAYNER... MINOCQUA... HAZELHURST... BOULDER JUNCTION... ARBOR VITAE... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MPC
Special weather statement, Jul 1, 9:57 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 957 PM CDT FRI JUL 1 2011 WIZ005-010>012-018-019-020400- FLORENCE-FOREST-LANGLADE-LINCOLN-ONEIDA-VILAS- 957 PM CDT FRI JUL 1 2011 ...THUNDERSTORMS MOVING OVER NORTH-CENTRAL WISCONSIN THIS EVENING... AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 42 MILES NORTH OF EAGLE RIVER TO 51 MILES SOUTHWEST OF RHINELANDER...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING GUSTY WINDS UP TO 40 MPH. LOCATIONS IMPACTED INCLUDE... WILLOW RESERVOIR... TRIPOLI... WOODRUFF... SPIRIT FALLS... MINOCQUA... HAZELHURST... ARBOR VITAE... STAR LAKE... SAYNER... ST GERMAIN... LAKE TOMAHAWK... HARSHAW... GOODNOW... BRADLEY... TOMAHAWK... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MPC
Special weather statement, Jul 1, 10:29 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1029 PM CDT FRI JUL 1 2011 WIZ010-018-030-035-020430- LINCOLN-MARATHON-ONEIDA-WOOD- 1029 PM CDT FRI JUL 1 2011 ...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL WISCONSIN... AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WESTERN TAYLOR COUNTY TO WESTERN CLARK COUNTY TO WESTERN JACKSON COUNTY...MOVING EAST AT 45 MPH. WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... ABBOTSFORD BY 1055 PM CDT... SPENCER BY 1105 PM CDT... MARSHFIELD BY 1110 PM CDT... PITTSVILLE AND BABCOCK BY 1120 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RDM
Local storm report, Jul 1, 11:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1110 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND DMG SPENCER 44.76N 90.28W
07/01/2011 MARATHON WI LAW ENFORCEMENT
REPORTS OF LARGE TREES DOWN.
&&Local storm report, Jul 1, 11:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
07/01/2011 M47 MPH WOOD WI ASOS
AT KMFI
&&Local storm report, Jul 1, 11:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1137 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG WAUSAU 44.96N 89.63W
07/01/2011 MARATHON WI TRAINED SPOTTER
NUMEROUS TREES DOWN IN WAUSAU. POWER OUTAGES ALSO
REPORTED.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:42 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 63 min |
| Jul 1, 11:05 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Waushara, Wood | 38 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.